Attracting Periodic Cycles for an Optimal Fourth-Order Nonlinear Solver
Mi Young Lee and
Changbum Chun
Abstract and Applied Analysis, 2012, vol. 2012, 1-8
Abstract:
We consider an optimal fourth-order method for solving nonlinear equations and construct polynomials such that the rational map arising from the method applied to these polynomials has an attracting periodic orbit of any prescribed period.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/263893.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/263893.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:263893
DOI: 10.1155/2012/263893
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().